Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Heart burn, nausea, fatigue, sore breasts, mood swings, light delayed periods. Causes for symptoms?

Hi, I have been suffering with heartburn , nausea , fatigue , sore breasts and mood swings. I have light periods which have been upto a week late over past few months. Normally I m on time. I have done 4 pregnancy tests over past 6 weeks, even though i have been sterilised and each one has been negative. What could be wrong?
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Just by symptoms we can not come to a conclusion regarding pregnancy.
As you undergone sterilization and all the pregnancy tests are negative there is very less chance for pregnancy.
You can go for ultrasound once with your doctor's advice, which will rule out the possibility of pregnancy and also the cause for your light periods. And you can take treatment accordingly.
Take care.
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor